# SDR AALA20100318MIA03

- Difficulty date: March 18, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 36,413 hours, 4,907 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12D ESCAPE PATH LIGHTS INOPERATIVE.  REMOVED AND REPLACED CONNECTOR AT SEAT 12D.  OPS CHECKED NORMAL.
